# SDR GTIA2023062937295

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 13,356 hours, 5,912 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FLIGHT ATTENDANT REPORTED BURNING RUBBER ODOR IN FWD GALLEY. PACK 1 OFF. FUME DISSCIPATED. APPLIED FUMES IN CABIN AND COCKPIT PROCEEDURES. -PERFORMED PACK BURN OUT ON BOTH #1 & #2 ENGINES AS A PRECAUTION IAW AMM 21-00-00 AND TSM 21-21-00
